Goldberg, Moshe and Luxemburg, W. A. J. (2004) Stable subnorms revisited. Pacific Journal of Mathematics, 215 (1). pp. 15-27. ISSN 0030-8730 http://resolver.caltech.edu/CaltechAUTHORS:GOLpjm04
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:GOLpjm04
Let A be a finite-dimensional, power-associative algebra over a field F, either R or C, and let S, a subset of A, be closed under scalar multiplication. A real-valued function f defined on S, shall be called a subnorm if f(a) > 0 for all 0 not equal a is an element of S, and f(alpha a) = |alpha| f(a) for all a is an element of S and alpha is an element of F. If in addition, S is closed under raising to powers, then a subnorm f shall be called stable if there exists a constant sigma > 0 so that f(a(m)) less than or equal to sigma f(a)(m) for all a is an element of S and m = 1, 2, 3.... The purpose of this paper is to provide an updated account of our study of stable subnorms on subsets of finite-dimensional, power-associative algebras over F. Our goal is to review and extend several of our results in two previous papers, dealing mostly with continuous subnorms on closed sets.
|Additional Information:||© Copyright 2004 Pacific Journal of Mathematics. Received September 7, 2003. Research of the first author was sponsored in part by the Fund for the Promotion of Research at the Technion, Grant 100-191.|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Tony Diaz|
|Deposited On:||01 Sep 2005|
|Last Modified:||26 Dec 2012 08:40|
Repository Staff Only: item control page